# SDR SOKF20161023010

- Difficulty date: October 20, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N496TA
- Make and model: Airbus A320-233
- Aircraft serial: 3113
- Aircraft time: 35,957 hours, 14,241 cycles
- Engine: Iae V2527A5
- Engine time: 41,306 hours, 17,041 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM SAL TO MDE THE AIRCRAFT RETURN TO SAL DUE ENG 1 ANTI-ICE VALVE CLOSED, IT INCLUDED AS DMI ENG 1 ANTI ICE VALVE IN OPEN POSITION.  THE AIRCRAFT RETURN TO NORMAL OPERATION.
